A

  • Afshin, Hamid Reza Latin-majorization and its linear preservers [Volume 05, Issue 1, 2017, Page 41-47]

  • Altınkaya, Şahsene The Fekete-Szegö problem for a general class of bi-univalent functions satisfying subordinate conditions [Volume 05, Issue 1, 2017, Page 1-7]

E

  • Ebadian, Ali Ozaki's conditions for general integral operator [Volume 05, Issue 1, 2017, Page 61-67]

H

K

  • Kargar, Rahim Ozaki's conditions for general integral operator [Volume 05, Issue 1, 2017, Page 61-67]

M

  • Mehdizadeh Khalsaraei, Mohammad A family of positive nonstandard numerical methods with application to Black-Scholes equation [Volume 05, Issue 1, 2017, Page 31-40]

  • Mohammadpouri, Akram $L_k$-biharmonic spacelike hypersurfaces in Minkowski $4$-space $mathbb{E}_1^4$ [Volume 05, Issue 1, 2017, Page 21-30]

O

  • Osmani, Nashmil A family of positive nonstandard numerical methods with application to Black-Scholes equation [Volume 05, Issue 1, 2017, Page 31-40]

P

  • Pashaie, Firooz $L_k$-biharmonic spacelike hypersurfaces in Minkowski $4$-space $mathbb{E}_1^4$ [Volume 05, Issue 1, 2017, Page 21-30]

S

  • Sattari, Mohammad Hossein Symmetric module and Connes amenability [Volume 05, Issue 1, 2017, Page 49-59]

  • Sedighi, Ali Reza Extension of Krull's intersection theorem for fuzzy module [Volume 05, Issue 1, 2017, Page 9-20]

  • Shafieasl, Hamid Symmetric module and Connes amenability [Volume 05, Issue 1, 2017, Page 49-59]

Y

  • Yalҫın, Sibel The Fekete-Szegö problem for a general class of bi-univalent functions satisfying subordinate conditions [Volume 05, Issue 1, 2017, Page 1-7]